Advanced Search
Article Contents
Article Contents

A sharp Sobolev-Strichartz estimate for the wave equation

Abstract Related Papers Cited by
  • We calculate the the sharp constant and characterize the extremal initial data in $\dot{H}^{\frac{3}{4}} \times \dot{H}^{-\frac{1}{4}}$ for the $L^4$ Sobolev--Strichartz estimate for the wave equation in four spatial dimensions.
    Mathematics Subject Classification: Primary 35B45; Secondary 35L05.


    \begin{equation} \\ \end{equation}
  • [1]

    K. Atkinson and W. Han, Spherical Harmonics and Approximations to the Unit Sphere: An Introduction, Lecture Notes in Mathematics, 2044, Springer, Heidelberg, 2012.doi: 10.1007/978-3-642-25983-8.


    W. Beckner, Sobolev inequalities on the sphere and the Moser-Trudinger inequality, Ann. of Math. (2), 138 (1993), 213-242.doi: 10.2307/2946638.


    N. Bez and K. M. Rogers, A sharp Strichartz estimate for the wave equation with data in the energy space, J. Eur. Math. Soc., 15 (2013), 805-823.doi: 10.4171/JEMS/377.


    N. Bez and M. Sugimoto, Optimal constants and extremisers for some smoothing estimates, to appear in Journal d'Analyse Mathématique, arXiv:1206.5110.


    A. Bulut, Maximizers for the Strichartz inequalities for the wave equation, Differential Integral Equations, 23 (2010), 1035-1072.


    E. Carneiro and D. Oliveira e Silva, Some sharp restriction inequalities on the sphere, to appear in International Mathematics Research Notices, arXiv:1404.1106. doi: 10.1093/imrn/rnu194.


    L. Fanelli, L. Vega and N. Visciglia, Existence of maximizers for Sobolev-Strichartz inequalities, Adv. Math., 229 (2012), 1912-1923.doi: 10.1016/j.aim.2011.12.012.


    D. Foschi, Maximizers for the Strichartz inequality, J. Eur. Math. Soc., 9 (2007), 739-774.doi: 10.4171/JEMS/95.


    D. Foschi, Global maximizers for the sphere adjoint restriction inequality, J. Funct. Anal., 268 (2015), 690-702.doi: 10.1016/j.jfa.2014.10.015.


    R. Frank and E. H. Lieb, A new, rearrangement-free proof of the sharp Hardy-Littlewood-Sobolev inequality, in Spectral Theory, Function Spaces and Inequalities (eds. B. M. Brown, et al.), Oper. Theory Adv. Appl., 219, Birkhäuser/Springer Basel AG, Basel, 2012, 55-67.doi: 10.1007/978-3-0348-0263-5_4.


    C. Jeavons, A sharp bilinear estimate for the Klein-Gordon equation in arbitrary space-time dimensions, Differential Integral Equations, 27 (2014), 137-156.


    E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math. (2), 118 (1983), 349-374.doi: 10.2307/2007032.


    R. Quilodrán, Nonexistence of extremals for the adjoint restriction inequality on the hyperboloid, J. Anal. Math., 125 (2015), 37-70.doi: 10.1007/s11854-015-0002-8.


    J. Ramos, A refinement of the Strichartz inequality for the wave equation with applications, Adv. Math., 230 (2012), 649-698.doi: 10.1016/j.aim.2012.02.020.


    S. Shao, Maximizers for the Strichartz and the Sobolev-Strichartz inequalities for the Schrödinger equation, Electron. J. Differential Equations, (2009), 13 pp.


    E. Carneiro, A sharp inequality for the Strichartz norm, Int. Math. Res. Not., (2009), 3127-3145.doi: 10.1093/imrn/rnp045.


    D. Hundertmark and V. Zharnitsky, On sharp Strichartz inequalities in low dimensions, Int. Math. Res. Not., (2006), Art. ID 34080, 18 pp.doi: 10.1155/IMRN/2006/34080.


    T. Ozawa and Y. Tsutsumi, Space-time estimates for null gauge forms and nonlinear Schrödinger equations, Differential Integral Equations, 11 (1998), 201-222.


    R. S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions to wave equations, Duke Math. J., 44 (1977), 705-714.doi: 10.1215/S0012-7094-77-04430-1.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(156) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint